# SDR GLBA20110706M

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 31,812 hours, 39,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144042GLA
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - DURING A WALK-AROUND, THE PILOT FOUND THE FWD BOTTOM A/S DOOR CABLE ROD END BENT.  MX R & R THE FWD BOTTOM A/S DOOR CABLE IAW BMM 52-10-02, PN: 1440-43GLA.
